Alert archive / Georgia / Special Weather Statements in 2013
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 9, 2013, 7:49 PM EDT for Emanuel County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2013, 7:49 PM EDT (23:49 UTC)
- Expired
- Jun 9, 2013, 8:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
County Emanuel County, GA
The radar
The Robins AFB radar (KJGX), 92 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1071 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
572
WWUS82 KFFC 092349
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT SUN JUN 9 2013
GAZ076-086-100030-
749 PM EDT SUN JUN 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAIN IN
PARTS OF EMANUEL AND JEFFERSON COUNTIES UNTIL 830 PM EDT...
AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DELLWOOD... AND MOVING NORTH AT 20 MPH.
WIND GUSTS OF 35 MPH... OCCASIONAL LIGHTNING AND BRIEF HEAVY RAIN
ARE LIKELY AS THIS STORM MOVES ACROSS CENTRAL AND NORTH EMANUEL AND
INTO SOUTH JEFFERSON COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE MODOC...DELLWOOD...BLUNDALE...
SUMMERTOWN...THREE POINTS...COLEMANS LAKE...MOXLEY...WADLEY...BARTOW
AND LOUISVILLE.
&&
LAT...LON 3258 8226 3263 8246 3271 8248 3272 8245
3276 8244 3281 8251 3287 8252 3292 8251
3295 8254 3301 8255 3301 8228 3293 8227
3284 8231 3281 8213 3278 8213
TIME...MOT...LOC 2348Z 185DEG 16KT 3271 8235
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 9, 2:05 PM EDT, 5 hours 44 minutes earlier.
Area forecast discussion, Jun 9, 2:05 PM EDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 205 PM EDT SUN JUN 9 2013 .PREV DISCUSSION... /ISSUED 1048 AM EDT SUN JUN 9 2013/ .UPDATE... MADE SLIGHT ADJUSTMENTS TO RAISE TEMPS BASED ON SOME MORNING SCATTERING OUT OF CLOUD COVERAGE IN PORTIONS OF THE NORTH. OTHERWISE...TIMING OF INCREASING POPS LOOKS TO BE ON TRACK BASED ON RECENT HI-RES MODEL RUNS AND SHOWER AND ISOLATED THUNDERSTORM DEVELOPMENT OCCURRING ACROSS CENTRAL GA AS THE GULF MOISTURE ADVECTS NORTHWARD. PWATS ALONG THE MOISTURE AXIS ARE IN THE 1.8-2.0 INCH RANGE THEREFORE PRECIPITATION SHOULD BE QUITE EFFICIENT AND PERIODS OF HEAVY RAINFALL CAN BE EXPECTED WITH STRONGER DEVELOPMENT THROUGH THE SHORT TERM. FORECAST LOOKS TO BE LARGELY ON TRACK AND PREVIOUS DISCUSSION FOLLOWS... BAKER && PREV DISCUSSION... /ISSUED 752 AM EDT SUN JUN 9 2013/ PREV DISCUSSION... .SHORT TERM /TODAY THROUGH MONDAY/... /ISSUED 436 AM EDT SUN JUN 9 2013/ WITH THE CWA BETWEEN RIDGING TO THE EAST AND LOW PRESSURE SYSTEM OVER THE CENTRAL CONUS...AREA IS IN SOUTHERLY FLOW AT THE SFC AND SW FLOW ALOFT. THIS HAS BROUGHT DEEP GULF MOISTURE INTO GEORGIA AND WILL MAKE FOR A RAIN FILLED SUNDAY. ALREADY HAVE AN AREA OF SHOWERS ON RADAR ACROSS CENTRAL GEORGIA. THIS WILL CONTINUE TO MOVE NORTHWARD THIS MORNING EXPANDING THE RAIN ACROSS CENTRAL GEORGIA AND BY AFTERNOON EXPECT DEVELOPMENT ALSO ACROSS NORTH GEORGIA. THIS IS SUPPORTED BY THE HRRR WHICH EXCEPT FOR BEING SLIGHTLY SLOW INITIALLY ON THE POSITIONING OF THE SHOWERS...APPEARS TO HAVE A GOOD HANDEL ON DEVELOPMENT. INSTABILITY IS STILL DECENT WITH THIS SYSTEM WHILE SHEAR IS ON THE LOWER SIDE. EXPECT SOME STORMS TO BECOME STRONG THIS AFTERNOON WITH GUSTY WINDS AND HAIL THE MAIN HAZARDS. EXTENSIVE CLOUD COVERAGE IS EXPECTED TODAY AND WILL HELP TO PLAY A ROLE IN SUPPRESSING SEVERE STORMS BUT CANNOT RULE OUT AN ISOLATED SEVERE STORM. GUIDANCE IS IN GOOD AGREEMENT WITH HIGH POPS CONTINUING OVERNIGHT...AT LEAST FOR NORTH GEORGIA. FORECAST IS FOR BETTER CHANCES IN THE FIRST HALF OF THE NIGHT. STILL LIKELY POPS IN FOR MONDAY AS THE UPPER TROUGH AXIS APPROACHES THE CWA AND WILL HELP TO ENHANCE CONVECTION. MODELS ARE SIMILAR IN SHOWING A DRY SLOT IN THE SECOND HALF OF THE PERIOD ON MONDAY SO APPEARS MONDAY MORNING AND EARLY AFTERNOON HAS THE BETTER CHANCE OF SHRA/TSRA. FOR THE MOST PART AROUND A HALF INCH OF RAIN IS EXPECTED TODAY AND ANOTHER HALF INCH TO AN INCH OVERNIGHT. WITH RAIN EXPECTED THROUGH MUCH OF THE SHORT TERM...WILL HAVE TO CONTINUE TO MONITOR RAINFALL AMOUNTS CLOSELY FOR ANY ISOLATED FLOODING. 11 && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... LONG TERM PERIOD BEGINS WITH A STRONG SHORTWAVE MOVING THROUGH THE TENNESSEE VALLEY AND INTO NORTH GEORGIA PROVIDING FOR AN ENHANCED THUNDERSTORM RISK INTO THE OVERNIGHT. IN FACT...WITH TIMING OF SHORTWAVES...MUCH OF THE EXTENDED PERIOD WILL FEATURE POPS HIGHER DURING THE OVERNIGHT HOURS THAN THE DAYTIME...CERTAINLY AN ODDITY THIS TIME OF YEAR. FOR FIRST SHORTWAVE INTO TUESDAY MORNING WILL CARRY LIKELY POPS FOR THE NORTHERN TIER TRANSITIONING TO JUST MID RANGE SCATTERED FOR CENTRAL GEORGIA ON TUESDAY AS SHORTWAVE SHEARS OUT AND LIFTS NORTHEAST OF THE LOCAL AREA. ALTHOUGH DRIER AIR WILL WORK IN LATE TUESDAY...AREA WILL BE ON THE EASTERN SIDE OF UPPER RIDGE WITH A SERIES OF SHORTWAVES TO MOVE THROUGH. GFS SHOWS POTENT DISTURBANCE TUESDAY NIGHT...AGAIN WITH LIMITED MOISTURE...BUT ENOUGH TO WARRANT SCATTERED POPS INTO THE OVERNIGHT HOURS. MODELS REMAIN CONSISTENT IN DEPICTING STRONGEST SHORTWAVE ON THU WHICH LOOKS TO HAVE A SURFACE REFLECTION WITH AND ALLOWS A WEAK FRONT TO PUSH THROUGH THE REGION. SURFACE CONVERGENCE ALONG THIS FEATURE ALONG WITH AFOREMENTIONED UPPER SUPPORT AND HIGHER INSTABILITY THAN PREVIOUS DAYS WILL RESULT IN HIGH THUNDERSTORM CHANCES THROUGH THU EVENING. AS FRONT CLEARS...EVEN DRIER AIR WORKS INTO THE AREA LIMITING RAIN CHANCES FURTHER. WE WILL STILL SEE STRONG SHORTWAVES MOVE THROUGH ON EAST SIDE OF UPPER RIDGE BUT POPS WILL BE LIMITED TO LOW END CHANCE AT BEST FOR THE REMAINDER OF THE PERIOD. DEESE && .AVIATION... 18Z UPDATE... MAINLY VFR CONDITIONS THOUGH MVFR VSBYS AND CIGS POSSIBLE WITH WIDESPREAD SHOWER AND THUNDERSTORM DEVELOPMENT INITIALLY. PRECIP SHOULD CONTINUE THROUGH MAJORITY OF FORECAST PERIOD AND CIGS LOOK TO GET TO MVFR NEAR 2500 FT AFTER 04Z AND IFR AROUND 700 FT FROM 08-15Z. CONDITIONS SHOULD GRADUALLY IMPROVE INTO THE DAY MONDAY WITH PRECIP CHANCES ON THE DECREASE FROM THE NW AFTER 18Z. WINDS WILL BE MAINLY SOUTH TO SE THROUGH THIS EVENING... THEN SHIFT TO SW AFTER ABOUT 08Z...STAYING LESS THAN 10 KTS BUT HIGHER MAGNITUDES POSSIBLE WITH ANY STORM DEVELOPMENT. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON CIGS AND INITIAL WINDS. HIGH CONFIDENCE ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 85 68 83 69 / 90 80 60 30 ATLANTA 81 67 82 70 / 90 80 60 30 BLAIRSVILLE 80 65 76 65 / 90 80 60 60 CARTERSVILLE 83 68 83 70 / 90 80 60 50 COLUMBUS 84 69 87 73 / 90 70 60 30 GAINESVILLE 81 66 80 68 / 90 80 60 50 MACON 85 70 87 71 / 90 70 60 30 ROME 83 68 83 69 / 90 80 60 60 PEACHTREE CITY 81 68 83 69 / 90 80 60 30 VIDALIA 87 72 88 74 / 70 60 60 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...11/BAKER LONG TERM....DEESE AVIATION...BAKER
Hazardous weather outlook, Jun 9, 6:29 PM EDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 629 PM EDT SUN JUN 9 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 629 PM EDT SUN JUN 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS EVENING AND TONIGHT... ...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED... ...FLASH FLOODING POSSIBLE ACROSS PARTS OF NORTH GEORGIA... DISCUSSION... WEAK UPPER LEVEL DISTURBANCES WILL CONTINUE TO INTERACT WITH DEEP MOISTURE SPREADING NORTH FROM THE GULF OF MEXICO TO PRODUCE SCATTERED TO NUMEROUS SHOWER AND THUNDERSTORMS THROUGH TONIGHT. A FEW STORMS COULD BECOME STRONG THROUGH THE EVENING... PRODUCING STRONG GUSTY WINDS...SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING. ADDITIONALLY... THE DEEP ABUNDANT MOISTURE AND POTENTIAL FOR TRAINING STORMS OVER THE SAME AREA WILL BRING A THREAT OF LOCALLY HEAVY RAIN AND FLASH FLOODING... ESPECIALLY TO PARTS OF NORTH GEORGIA WHERE A WEAK SURFACE TROUGH WILL HELP PROVIDE A FOCUS FOR HEAVY RAIN. A FLASH FLOOD WATCH HAS BEEN POSTED FOR PARTS OF NORTH GEORGIA FOR TONIGHT AND MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED THUNDERSTORMS ARE ANTICIPATED IN THE WAKE OF THE SUNDAY ACTIVITY WITH MONDAY AND THURSDAY LOOKING LIKE THE MOST ACTIVE DAY WITH RESPECT TO THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 9, 4:55 PM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 455 PM EDT SUN JUN 9 2013 GAZ039-051-061-062-092130- 455 PM EDT SUN JUN 9 2013 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WILKES... WARREN...TALIAFERRO AND HANCOCK COUNTIES UNTIL 530 PM EDT... AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER POWELTON...MOVING NORTHEAST AT 20 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WILKES...WARREN...TALIAFERRO AND HANCOCK COUNTIES THROUGH 530 PM EDT. PERIODS OF HEAVY RAIN CAN ALSO BE EXPECTED. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE SPRINGFIELD...POWELTON...BARNETT... ALEXANDER STEPHENS PARK...CRAWFORDVILLE...RAYTOWN...SHARON... LUNDBERG...ROCKY CREEK FIRE DEPT....FICKLIN...TYRONE AND SANDY CROSS. && LAT...LON 3332 8283 3340 8303 3373 8288 3364 8264 TIME...MOT...LOC 2055Z 204DEG 18KT 3344 8289
Special weather statement, Jun 9, 5:03 PM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 503 PM EDT SUN JUN 9 2013 GAZ061-073-074-084-092145- 503 PM EDT SUN JUN 9 2013 ...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WASHINGTON... WILKINSON...BALDWIN AND HANCOCK COUNTIES UNTIL 545 PM EDT... AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER IRWINTON...MOVING NORTHEAST AT 30 MPH. WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WASHINGTON...WILKINSON...BALDWIN AND HANCOCK COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE NICKLESVILLE... MCINTYRE...IVEY...TOOMSBORO...IRWINTON...OCONEE...PANCRAS...HEBRON... SCOTTSBORO...HARDWICK...DEEPSTEP...SANDERSVILLE AND UNDERWOOD. && LAT...LON 3318 8318 3303 8272 3269 8309 3279 8334 TIME...MOT...LOC 2103Z 204DEG 28KT 3282 8317
Local storm report, Jun 9, 5:24 PM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EDT SUN JUN 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG IRWINTON 32.81N 83.17W
06/09/2013 WILKINSON GA AMATEUR RADIO
HAM RADIO RELAYED A REPORT OF A COUPLE TREES DOWN IN
IRWINTON.
&&
AGIBBSSpecial weather statement, Jun 9, 5:36 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT SUN JUN 9 2013
GAZ039-051-062-092200-
536 PM EDT SUN JUN 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN WILKES...WARREN
AND TALIAFERRO COUNTIES UNTIL 600 PM EDT...
AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CADLEY...MOVING NORTHEAST AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS WILKES...
WARREN AND TALIAFERRO COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE BARNETT...MESENA...NORWOOD...
CAMAK...WARRENTON...SHARON...RAYTOWN...CADLEY...FICKLIN...
LUNDBERG...ROCKY CREEK FIRE DEPT....HOLLIDAY PARK...FLORAL
HILL...AONIA AND METASVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3363 8255 3363 8260 3360 8264 3346 8258
3337 8266 3350 8287 3388 8261 3387 8256
3382 8259 3365 8249
TIME...MOT...LOC 2135Z 208DEG 26KT 3351 8268Special weather statement, Jun 9, 6:52 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
652 PM EDT SUN JUN 9 2013
GAZ108>110-092330-
652 PM EDT SUN JUN 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND HEAVY RAIN IN
PARTS OF WILCOX...TELFAIR AND DODGE COUNTIES UNTIL 730 PM EDT...
AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TEMPERANCE... AND MOVING NORTHEAST AT 25
MPH.
WIND GUSTS OF 45 MPH...FREQUENT LIGHTNING AND BRIEF HEAVY RAIN ARE
LIKELY AS THIS STORM MOVES ACROSS FAR SOUTHEAST WILCOX... SOUTH
TELFAIR AND SOUTHEAST DODGE COUNTIES THROUGH 730 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE CHINA HILL... BROWNING...
TEMPERANCE... RHINE...WORKMORE AND MILAN.
&&
LAT...LON 3180 8309 3180 8314 3184 8318 3184 8332
3230 8307 3215 8299 3219 8290 3219 8287
3213 8294 3211 8290 3208 8288 3205 8281
3179 8307
TIME...MOT...LOC 2249Z 205DEG 25KT 3188 8316Special weather statement, Jun 9, 7:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT SUN JUN 9 2013
GAZ076-086-100030-
749 PM EDT SUN JUN 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAIN IN
PARTS OF EMANUEL AND JEFFERSON COUNTIES UNTIL 830 PM EDT...
AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DELLWOOD... AND MOVING NORTH AT 20 MPH.
WIND GUSTS OF 35 MPH... OCCASIONAL LIGHTNING AND BRIEF HEAVY RAIN
ARE LIKELY AS THIS STORM MOVES ACROSS CENTRAL AND NORTH EMANUEL AND
INTO SOUTH JEFFERSON COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE MODOC...DELLWOOD...BLUNDALE...
SUMMERTOWN...THREE POINTS...COLEMANS LAKE...MOXLEY...WADLEY...BARTOW
AND LOUISVILLE.
&&
LAT...LON 3258 8226 3263 8246 3271 8248 3272 8245
3276 8244 3281 8251 3287 8252 3292 8251
3295 8254 3301 8255 3301 8228 3293 8227
3284 8231 3281 8213 3278 8213
TIME...MOT...LOC 2348Z 185DEG 16KT 3271 8235The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:42 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 48 min |
| Jun 8, 9:37 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 53 min |
| Jun 8, 10:56 PM EDT | Special Weather Statement | FFC | Talbot | 34 min |
| Jun 9, 2:01 PM EDT | Special Weather Statement | FFC | Wilkes | 29 min |
| Jun 9, 2:26 PM EDT | Special Weather Statement | FFC | Lincoln | 19 min |
| Jun 9, 3:02 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 28 min |
| Jun 9, 3:25 PM EDT | Special Weather Statement | FFC | Dooly, Pulaski | 35 min |
| Jun 9, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 38 min |
| Jun 9, 4:10 PM EDT | Flash Flood Watch | FFC | Banks, Barrow, Bartow, Catoosa, Chattooga, Cherokee and 27 more | 22 hr |
| Jun 9, 4:28 PM EDT | Special Weather Statement | FFC | Twiggs | 47 min |
| Jun 9, 4:55 PM EDT | Special Weather Statement | FFC | Taliaferro | 35 min |
| Jun 9, 5:03 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 42 min |
| Jun 9, 5:36 PM EDT | Special Weather Statement | FFC | Warren | 24 min |
| Jun 9, 6:52 PM EDT | Special Weather Statement | FFC | Dodge | 38 min |
Nearby
Special Weather Statements in Georgia, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.